# SDR FDEA201107222890

- Difficulty date: July 22, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69648411
- Condition: Corroded
- Location: Bs 740 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 ANGLE IS CORRODED WITH EXFOLIATION BETWEEN STRINGER 28R AND 27R.  REMOVED SUPPORT ANGLE IAW SRM 51-30-2 REV 103.   FABRICATED NEW ANGLE IAW SRM 51-20-1 FIG 7 AND 51-30-5.   INSTALLED SUPPORT ANGLE IAW SRM 51-30-2 AND DWG 69-64841
